# SDR AALA202506172871

- Difficulty date: May 18, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CRACKED INTERCOSTAL FITTING AT FR 16 BETWEEN S10L AND S11L AT THE #7 DOOR STOP FITTING AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
